# SDR DALA2020120703982

- Difficulty date: December 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 66 DOOR STOP FITTING NR 7 LT SIDE AT OPEN FASTENER HOLE 2.  AA 5311-01216, AD RELATED.  CORRECTIVE ACTION: REPAIRED HOLE NR 2 ON DOOR STOP FITTING NR 7 ON FRAME 66 LT SIDE, AS PER SRM A320 53-41-12-300-008 AND 53-41-12-300-010.
